MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PIN TRL LNR +4 NEUT 480DX32ID; HIP INSTRUMENTS : ACETABULAR TRIALS

DEPUY ORTHOPAEDICS INC US PIN TRL LNR +4 NEUT 480DX32ID; HIP INSTRUMENTS : ACETABULAR TRIALS
Model Number 2218-32-448
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pinnacle liner trial is cracked.There was no surgical delay.
 
Additional Manufacturer Narrative
(b)(4) the device catalog number is unknown.Therefore; udi is unavailable.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The investigation could not verify or draw any conclusions about the root cause of the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the device associated with this report was returned for analysis.No cracks were identified on the device.However, visual examination of the device found that the snap ring is missing causing the central screw to fell apart from the liner trial.Additionally scratches around the inner and outer surface of the trial were observed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing records evaluation (mre) was not performed as no valid lot number was retrieved for this device.

Brand Name
PIN TRL LNR +4 NEUT 480DX32ID
Common Device Name
HIP INSTRUMENTS : ACETABULAR TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key15658945
Report Number1818910-2022-21204
Device Sequence Number16802801
Product Code HWT
UDI-Device Identifier10603295101017
UDI-Public10603295101017
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/24/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2218-32-448
Device Catalogue Number221832448
Device Lot NumberSZ0111
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2022
Supplement Date Received by Manufacturer11/08/2022
12/01/2022
01/11/2023
Initial Report FDA Received Date10/24/2022
Supplement Report FDA Received Date11/08/2022
12/08/2022
01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PIN TRL LNR +4 NEUT 480DX32ID
Patient SexFemale